# SDR 2003UALA00436

- Difficulty date: May 14, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N917UA
- Make and model: Boeing 737522
- Aircraft serial: 25384
- Aircraft time: 32,569 hours, 24,388 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK EMERGENCY LIGHT INOPERATIVE.
